SciELO - Scientific Electronic Library Online

 
vol.28 issue2ON THE LOCAL CONVERGENCE OF A MIDPOINT METHOD IN BANACH SPACES UNDER A GAMMA-TYPE CONDITIONPRODUCTS OF LF-TOPOLOGIES AND SEPARATION IN LF-TOP author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

SINGH PARIHAR, Hari. INCLUSION RELATIONS FOR K-UNIFORMLY STARLIKE FUNCTIONS AND SOME LINEAR OPERATOR. Proyecciones (Antofagasta) [online]. 2009, vol.28, n.2, pp.169-180. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172009000200006.

In this paper, we have established the inclusion relations for k-uniformly starlike functions under the Ls (ai)f(z) operator. These results are also extended to k- uniformly convex functions, close to convex and quasi-convex functions.

Keywords : Starlike; Convex; Linear Operators.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License